Determination of a control function in three-dimensional parabolic equations by Legendre pseudospectral method
Article first published online: 1 JUL 2010
Copyright © 2010 Wiley Periodicals, Inc.
Numerical Methods for Partial Differential Equations
Volume 28, Issue 1, pages 74–93, January 2012
How to Cite
Shamsi, M. and Dehghan, M. (2012), Determination of a control function in three-dimensional parabolic equations by Legendre pseudospectral method. Numer. Methods Partial Differential Eq., 28: 74–93. doi: 10.1002/num.20608
- Issue published online: 23 NOV 2011
- Article first published online: 1 JUL 2010
- Manuscript Accepted: 29 MAR 2010
- Manuscript Received: 22 FEB 2009
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!